# SDR DALA2016051003834

- Difficulty date: May 9, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 43,629 hours, 29,924 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 995-1021
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, AFT CARGO, RT SEAT TRACK FOR BS 995-1021, FASTENER HOLES CORRODED.  FABRICATED NEW AFT CARGO RT SEAT TRACK F/S 995-1021 IAW SRM 51-40-08, TABLE 1.  NEW SEAT TRACK TO BE INSTALLED ON NR 66647-0100-077, PARTIAL 4.
